Volume 12, issue 2 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Erratum to “Stabilization for the automorphisms of free groups with boundaries”

Allen Hatcher and Nathalie Wahl

Geometry & Topology 12 (2008) 639–641

Correction to Geometry & Topology 9 (2005) 1295–1336

Abstract

We correct the proof of Theorem 4.1 in our paper “Stabilization for the automorphisms of free groups with boundaries” [Geom. Topol. 9 (2005) 1295-1336].

Keywords
Automorphism groups of free groups, homological stability, mapping class groups of 3-manifolds
Mathematical Subject Classification 2000
Primary: 20F28
Secondary: 57M07
References
Publication
Received: 14 January 2008
Accepted: 14 January 2008
Published: 12 May 2008
Authors
Allen Hatcher
Mathematics Department
Cornell University
Ithaca NY 14853
USA
http://www.math.cornell.edu/~hatcher/
Nathalie Wahl
Mathematics Department
University of Copenhagen
Universitetsparken 5
DK-2100 Copenhagen
Denmark
http://www.math.ku.dk/~wahl